Author Details

Name: Shakil, Mohammad
Address: Professor, Department of Mathematics, Miami Dade College, Hialeah Campus, 1800 West 49th Street, Suite 4311-4, Fl. 33012, USA, United States
Author Publications:
  • Vol 1, No 3 (2013) - Articles
    On a Probability Distribution with Fractional Moments arising from Generalized Pearson System of Differential Equation and its Characterization
    Abstract    PDF
  • Vol 3, No 1 (2015) - Articles
    A note on a new class of generalized Pearson distribution arising from Michaelis-Menten function of enzyme kinetics
    Abstract    PDF

Copyright © 2020 Science Publishing Corporation Inc. All rights reserved.